CSpace
bondy定理的改进英文
田丰1; 贺东奇2; 刘振宏1
2001
Source Publication数学进展
ISSN1000-0917
Volume30Issue:1Pages:37
Abstract设G是一个n阶k连通图(k≥2).于1980年J.A. Bondy证明:若σ_(k+1)>(k+1)(n-1)/2,则G是Hamilton图.该文证明对于坚韧图G,若σ_(k+1)≥(k+1)(n-3)/2,则G是Hamilton图.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50129
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
田丰,贺东奇,刘振宏. bondy定理的改进英文[J]. 数学进展,2001,30(1):37.
APA 田丰,贺东奇,&刘振宏.(2001).bondy定理的改进英文.数学进展,30(1),37.
MLA 田丰,et al."bondy定理的改进英文".数学进展 30.1(2001):37.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[田丰]'s Articles
[贺东奇]'s Articles
[刘振宏]'s Articles
Baidu academic
Similar articles in Baidu academic
[田丰]'s Articles
[贺东奇]'s Articles
[刘振宏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[田丰]'s Articles
[贺东奇]'s Articles
[刘振宏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.